# SDR 95ZZZW399

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corrosion
- Location: Bs 380-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FLOOR BOARD ATTACHMENT ANGLE RBL 64 BS 380 TO BS 420 HAS CORROSION TOP AND BOTTOM SIDES.  REMOVED ANGLE PER SRM 51-30-2.  REMOVED CORROSION AROUND ANGLE AREA PER SRM 51-10-6.  MATERIAL LOSS 0.002, FABRICATED ANGLE PER SRM 51-10-1 2024-T3 .063.  TOTAL CYCLES 29235.
